Palpitations effect of Citalopram

We have 1383 consumer reports for Citalopram. Palpitations effect occurred in 3%.

Patients statistics on Palpitations side effect for Citalopram

Female
Male

Average weight in Lbs
152.22
188.77

Average height in Ft
5′ 5″
5′ 11″

Average age
39
43

Citalopram Circle Diagram 36 consumers of 1383 reported about Palpitations

  1. Kathy G. Power says:
    3.0 rating

    Citalopram for Bulimia; Sleep disorders; Depression

    I did not start 10μm, but then went to the prescribed dose of 20μm after 2 days. And had strong side effects for almost 1 week. Nausea, tachycardia, sweats and could only lie down and sleep. But then something eased. I can not yet recognize a special effect, except that I am still very tired and especially in the morning even nausea occurs. But I hope that this also sets in.

    Side effects: Sweats; Palpitations; Nausea
  2. Vernon M. Newton says:
    4.0 rating

    Citalopram for Psychological instability; Depression

    In the first 5-8 days – dosage 20 mg. changing side effects (nausea, dizziness, rapid heartbeat, dry mouth, heavy sweating, inner restlessness). Then slight but steady improvement. After dose adjustment to 40 mg. renewed and increased side effects as above. After 14 days, most of them, fortunately, are so flattened that they can live with it. ATTENTION: For the male co-patients, the sexual desire is still very present but unfortunately not exercisable = & gt; lack of potency, erection = zero (even with the help of manual stimulation only very short), orgasm very weak. Unfortunately and a great pity for us guys !!.

  3. Kelly S. White says:
    3.5 rating

    Citalopram for Sleep disorders; Depression

    For about 1.5 years, take 15 mg mirtazapine every evening. As for me bad side effects are loss of reality, bad nightmares, severe fatigue and lack of concentration occurred. After info to my therapist this changed from one to the morning the drug. Should simply omit mirtazapine and take a small dose of amitriptyline instead. After taking a restless, sleeplessness, panic attacks occurred. Was the whole night awake and I am thrilled by the apartment Had also tachycardia. Even the next day was still very hippleig and turned up.wie as if I would have thrown in any drugs. On work I was funny white and fit. Was during the afternoon then a little quieter. still could not sleep. My body was tired but my head was wide awake. I wanted to sleep but could not. Then managed to sleep for half an hour. But when I woke it was hell. Had full panic attacks, mood swings and suicidal thoughts. I’m totally crazy. I was just crying and could not stop. In my head were only bad bad thoughts. I could not think clearly anymore and was a completely different person. My mood swings changed from mourning to anger every minute. In my anger I ended up scratching my arms. I had such aggression against myself and against others that I would have been capable of anything. Was about to commit suicide. I was at this point in time. For me, my life had no more perspective. The drama continued until the next morning. After I had burned away mentally and physically from the crying and the thoughts so, I just sat on the floor apathetically and did not respond to speech. I was literally in shock. Could not sleep in spite of the exhaustion A well-known then was informed then I drove to the hospital where I got injected with a drug to calm down.

  4. William K. Lopez says:
    4.5 rating

    Citalopram for Burnout syndrome

    Hello, I’ve been taking the medication for about 5 weeks now because of a burnout syndrome. It took a good 14 days until the effect has begun which is normal with antidepressants. After I thought it would not be any better, I can only say that I have not felt so good in a long time. The fear has disappeared and the depression has also disappeared. Now I can finally focus on myself and have my head free to change my life. That’s what it should be therapy-supportive and no cure. I had weighed only 58 kilos before the collapse with a size of 180 cm, now I weigh 68 kilos and go for 3 weeks 3 times a week in the gym. I could through the drug mental and physical change. Yes, now to the side effects: they are there but bearable, such as. Sweats, light heart racing and yes the sex drive is greatly reduced but not completely eliminated. It takes a little longer to orgasm. The weight gain also comes with the drug in my case but positive :-). Partly concentration difficulties easily occur but are minimal. I can only recommend the drug to get back on track, but the cause must be found by other therapies. And then the drug should also be discontinued slowly.

  5. Karen G. Dube says:
    4.0 rating

    No more antidepressants! I recommend the TV post Dangerous lucky pills. I was told I would feel worse at first – but no one said that I would experience limitless panic, severe depression and previously never had suicidal thoughts. I could not leave the house, had massive agoraphobia, could barely walk with the dog, all things I had never known before the pills! In addition, the side effects such as nausea and urinary retention, I could no longer build pressure when urinating. I waited and waited for the supposedly occurring success. For weeks I could not sleep anymore, woke up every 10 minutes with panic and tachycardia and ended up in a psychiatric hospital! Where I was again stuffed with funds. I left the clinic voluntarily after 48 hours, completely discontinued their medication (which led to a new low point) and had a homeopathic treatment. It took me ten months to get out of the bad deep and today I still suffer from the bad memories, just like my husband.

  6. Michael B. Sandoval says:
    4.0 rating

    Citalopram for Anxiety disorders; Depression

    Hello, since I am suffering from an anxiety disorder (agoraphobia) since my youth (in my opinion, even a generalized disorder), which (all probably the older owed) now led to depression and obsessive thoughts, I was from the doctor about 2 years ago Citalopram 20 mg prescribed. The first weeks were really tough and the side effects gave everything. After getting used to it, I felt much better and at the same time I could start psychotherapy. For very severe side effects, I took a small dose of Tavor. This helped. Over time, it has been found that despite the medication, I have recurring relapses (with and without reason). Therefore, the dose was increased to 30. I took this dose for 1 year, which was not successful. The thrusts are still there. Since I am of the opinion that the Citalopram almost does not work anymore, I have started in consultation with the therapist and doctor, citalopram slowly discontinued. I am back to 20 mg. As a withdrawal I see my current mental (anxiety, no motivation) and physical problems (stomach, sweat …). Whether I then get a new drug and try out I do not know yet. Currently I am trying the alternative hypnosis. I have already achieved success in agoraphobia. In addition, my dose of L-thyroxine (due to Hashimoto) was increased. I also hope for an improvement from this.

    Side effects: Palpitations; Unrest; Nausea
  7. Aimee L. Bivens says:
    4.5 rating

    I now take the ninth day citalopram … on the 4th day of the intake I had such a severe persistent stomach pain in the evening that I went to the emergency room. got there a painkiller and gastric acid blocker, all other blood values and ecg were completely in order. For 3 days I have violent side effects such as burning over the back to the back of the head, dizziness with pressure in the head, heart racing, sweats, restlessness. I have the feeling of being beside me and tired all day, but I can totally fall asleep to sleep. Do not fall asleep before 3am and get up at seven. I do not know if I should continue or rather stop, because it was not as bad as it was before. I am afraid that it gets worse with the side effects. call again with my doctor to report … maybe someone else knows an advice?